# SDR P5CA9500841

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 298402
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND SEPARATION OF AFT END OF NR 7 GROUND SPOILER ACTUATOR.  REPLACED CRACKED ACTUATOR IAW MM 27-11-15.
